# SDR A6WA201305084952

- Difficulty date: April 29, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 22,639 hours, 21,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE PRESSURE TRANSDUCER BRACKET IN RIGHT MLG WHEEL WELL IS CRACKED.  REMOVED AND REPLACED BRACKET P/N 601R75262-157 IAW CRJ SRM 51-42-06.
